Skip to content

Zeitschriftendatenbank

Content

Search results

Refine results

Year of publication

Language

Country of publication

Media type

Format

Result list

matches 1 - 6  of
Sorted by

Journal of mathematical sciences

New York, NY : Consultants Bureau ; New York, NY : Springer-Verl. 1.1973 -

National licence

IDN

021338426

Title

Journal of mathematical sciences

Published

New York, NY : Consultants Bureau

New York, NY : Springer-Verl.

London : Kluwer Academic [-2004]

Publication history

1.1973 -

Notes

Hauptsacht. 1.1973 - 67.1993: Journal of Soviet mathematics

Online-Ressource

Gesehen am 01.12.05

Former/later titles

Darin aufgeg.:  Nonlinear oscillations 

Other editions

Druckausg. 1.1973 - 67.1993:  Journal of Soviet mathematics  (ISSN: 0090-4104) 

Druckausg. 68.1994 -:  Journal of mathematical sciences  (ISSN: 1072-3374) 

Standard numbers

ISSN: 1573-8795

OCLC number: 1183387109 ; 637516686

Coden

JMTSEW

Subject indexing

DDC subject groups: 510 Mathematics 

Manifestation

journal

Language
Country of publication
Media type

available online

ZDB-ID

2037345-4  

Preservation and archiving

Committed to retain ; Institution:  Frankfurt/M DNB 

Funded by

Place this title record on the watch list

Journal of Soviet mathematics : Josmar ; a translation of selected Russian serial publications in mathematics

New York, NY : Consultants Bureau 1.1973 - 67.1993

IDN

011006331

Title

Journal of Soviet mathematics : Josmar ; a translation of selected Russian serial publications in mathematics

Published

New York, NY : Consultants Bureau

Publication history

1.1973 - 67.1993

Notes

Abbreviated title: J. Sov. Math.

Jahresindex im letzten Heft des Jg

Former/later titles
Other editions

Engl. Übers. von: Itogi nauki / Serija matematika / Problemy matematičeskogo analiza

Engl. Übers. von:  Matematičeskij Institut Imeni V. A. Steklova. Leningradskoe Otdelenie: Zapiski naučnych seminarov Leningradskogo Otdelenija Matematičeskogo Instituta Imeni V. A. Steklova Akademii Nauk SSSR  (ISSN: 0373-2703) 

Engl. Übers. von:  Problemy matematičeskogo analiza  (ISSN: 0132-6511) 

Engl. Übers. von:  [Itogi nauki i techniki / Serija matematičeskij analiz]  (ISSN: 0202-7453) 

Engl. Übers. von:  [Itogi nauki i techniki / Serija teorija verojatnostej, matematičeskaja statistika, teoretičeskaja kibernetika]  (ISSN: 0202-7488) 

Online-Ausg.:  Journal of mathematical sciences  (ISSN: 1573-8795) 

Standard numbers

ISSN: 0090-4104

OCLC number: 612354014

Coden

JOSMA

Subject indexing

DDC subject groups: 510 Mathematics 

Manifestation

journal

Country of publication
Media type

Print

ZDB-ID

184932-3  

Place this title record on the watch list

Itogi nauki i techniki. Serija matematičeskij analiz

Moskva 10.1973 - 29.1991; damit Ersch. eingest.

IDN

011562234

Title

Itogi nauki i techniki

Subseries

Serija matematičeskij analiz

Published

Moskva

Publication history

10.1973 - 29.1991; damit Ersch. eingest.

Notes

In kyrill. Schr.

Sachl. Benennung teils ohne Serienbezeichnung

Former/later titles
Other editions

Engl. Übers.:  Journal of Soviet mathematics  (ISSN: 0090-4104) 

Standard numbers

ISSN: 0202-7453

Subject indexing

DDC subject groups: 510 Mathematics 

German subject headings:
Analysis

Special subject collections: 17,1

Manifestation

journal

Language
Country of publication

USSR 

Media type

Print

ZDB-ID

257466-4  

Place this title record on the watch list

Itogi nauki i techniki / Vsesojuznyj Institut Naučnoj i Techničeskoj Informacii, Akademija Nauk SSSR ; Gosudarstvennyj Komitet SSSR po Nauke i Technike. Serija teorija verojatnostej matematičeskaja statistika, teoretičeskaja kibernetika

Moskva 10.1972 -

IDN

011562242

Title

Itogi nauki i techniki / Vsesojuznyj Institut Naučnoj i Techničeskoj Informacii, Akademija Nauk SSSR ; Gosudarstvennyj Komitet SSSR po Nauke i Technike

Subseries

Serija teorija verojatnostej matematičeskaja statistika, teoretičeskaja kibernetika

Published

Moskva

Publication history

10.1972 -

Notes

Übers. d. sachl. Benennung: Wahrscheinlichkeitstheorie, mathematische Statistik, theoretische Kybernetik

31.1992 u. 32.1993 nicht ersch.

In kyrill. Schr.

Sachl. Benennung teils ohne Serienbezeichnung

Other editions

Engl. Übers.:  Journal of Soviet mathematics  (ISSN: 0090-4104) 

Standard numbers

ISSN: 0202-7488

OCLC number: 3161013

Subject indexing

DDC subject groups: 510 Mathematics  ;  000 Computer science, knowledge & systems 

Special subject collections: 17,1

Manifestation

journal

Country of publication

Russia  ;  USSR 

Media type

Print

ZDB-ID

257467-6  

Place this title record on the watch list

Zapiski naučnych seminarov Leningradskogo Otdelenija Matematičeskogo Instituta Imeni V. A. Steklova Akademii Nauk SSSR

Leningrad 1.1966 - 193.1991; 195.1991

IDN

01235242X

Title

Zapiski naučnych seminarov Leningradskogo Otdelenija Matematičeskogo Instituta Imeni V. A. Steklova Akademii Nauk SSSR

Published

Leningrad

Publication history

1.1966 - 193.1991; 195.1991

Notes

Nebent.: Zapiski LOMI

Hauptsacht. teils: Zapiski naučnych seminarov

In kyrill. Schr.

Standard numbers

ISSN: 0373-2703

Subject indexing

DDC subject groups: 510 Mathematics 

Special subject collections: 17,1

Manifestation

series

Language
Country of publication

USSR 

Media type

Print

ZDB-ID

420250-8  

Place this title record on the watch list

Problemy matematičeskogo analiza = Problems in mathematical analysis

Novosibirsk : Nauč. Kniga 1.1966 -

IDN

014351501

Title

Problemy matematičeskogo analiza = Problems in mathematical analysis

Published

Novosibirsk : Nauč. Kniga

Leningrad : Izdat. LGU [1966-1990]

Sankt-Peterburg : Izdat. Univ. [1992-1998]

Publication history

1.1966 -

Notes

In kyrill. Schr.

Beteil. Körp. anfangs: Kafedra Matematičeskoj Fiziki, Leningradskij Gosudarstvennyj Universitet Imeni A. A. Ždanova

Parallelsacht. ab 5.1975

Other editions

Engl. Übers.:  Problems in mathematical analysis 

Engl. Übers.:  Journal of Soviet mathematics  (ISSN: 0090-4104) 

Standard numbers

ISSN: 0132-6511

Subject indexing

DDC subject groups: 510 Mathematics 

Special subject collections: 17,1

Manifestation

journal

Country of publication

Russia  ;  USSR 

Media type

Print

ZDB-ID

789148-9  

Place this title record on the watch list
export selected title record(s) or add to watch list